Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on the torsional rigidity of semi-circular bars


Author: P. I. Sheng
Journal: Quart. Appl. Math. 9 (1951), 309-310
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/42308
MathSciNet review: 42308
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/42308
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society